Paralink Paracetamol 100ml

€4.95

Code 2769

Paralink Paracetamol 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years.

Do not take any other product(s) which contains paracetamol
Add to Basket
Product Description

This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. The dosing syringe means it can be administered with ease.

  • Strawberry flavour
  • Relieves pain
  • Reduces temperature
  • Each 5ml of paralink paracetamol oral solution contains 120mg of paracetamol
  • Sugar free
  • Colour free

How to use

Babies 2 - 3 months, 2.5ml.
Maximum of 2 doses in 24 hours.
Babies 3 - 6 months, give 2.5ml.
Babies and toddlers 6 months - 2 years, give 5 ml.
Toddlers 2 - 4 years, give 7.5ml.
Children 4 – 6 years, give 10ml.
Babies and children over 3 months should be given a maximum of 4 doses in 24 hours.
Never give more than the recommended dosage in any 24 hours.
Leave at least 4 hours between each dose.

Ingredients

Ingredients: Paracetamol, Sorbitol (E420), Liquid Maltitol (E965), Proplene Glycol, Ethyl (E214), Methyl (E218), Propyl (E216), Para Hydroxybenzoate.

Delivery Info

FREE DELIVERY ON ORDERS OVER €40

We ship to Ireland within 1 – 3 Working Days.

We offer SAME DAY DELIVERY - if your order is placed before 2pm Mon. -Fri. and you live within a 10km radius from Cottage Pharmacy, Drogheda, Co. Louth

Returns Policy

We want you to be completely satisfied with your order and we would hope to resolve any problems you may have. If you are unhappy with your purchase, we will exchange the item or issue a credit note, providing the goods are not damaged and all packaging is still intact. Returns can be carried out in store at one of our locations or by returning the package by post / courier.


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty